Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Manic/Dep. Adderall+Buspar+??remeron trouble

Posted by Janet on May 20, 1999, at 2:15:57

In reply to Manic/Dep. Adderall+Buspar+??remeron trouble, posted by Janet on May 14, 1999, at 14:27:07

I go to my psychiatrist tommorrow. I have been off of the Remeron since my last post. My feet are still numb and the top of my right foot is still dead to the touch. Anyone else had this side effect. I feel sooooo fat. I am thinking of trying Serzone again? This time without the Prozac. If anyone has any suggestions for a bipolar II person taking adderall to stay awake who doesn't want the weight gain that remeron caused or the sexual dysfunction that prozac caused, PLEASE LET ME KNOW!




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Janet thread:6098